University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Existence of Nash equilibrium in ordinal games with discontinuous preferences

Carmona, GMB and Podczeck, K (2016) Existence of Nash equilibrium in ordinal games with discontinuous preferences Economic Theory, 61 (3). pp. 457-478.

[img] Text
CarmonaPodczeck15ET.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (612kB)
[img]
Preview
Text (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview

Abstract

We provide conditions guaranteeing the existence of Nash equilibrium in games in which players’ preferences can be arbitrary binary relations. Our main result generalizes Reny’s (Economic Theory, forthcoming) existence result for games with ordered preferences and He and Yannelis’ (Economic Theory, forthcoming) existence result for abstract economies with non-ordered preferences.

Item Type: Article
Subjects : Economics
Divisions : Faculty of Arts and Social Sciences > School of Economics
Authors :
AuthorsEmailORCID
Carmona, GMBUNSPECIFIEDUNSPECIFIED
Podczeck, KUNSPECIFIEDUNSPECIFIED
Date : March 2016
Identification Number : 10.1007/s00199-015-0901-z
Copyright Disclaimer : The final publication is available at Springer via http://dx.doi.org/10.1007/s00199-015-0901-z
Depositing User : Symplectic Elements
Date Deposited : 05 Jul 2016 10:27
Last Modified : 07 Oct 2016 10:03
URI: http://epubs.surrey.ac.uk/id/eprint/808827

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800